# SDR CALA2016050695345

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 94,115 hours, 11,292 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 5 MAIN ENTRY DOOR AFT UPPER CUT OUT SKIN CRACK, STATION 2280, 3" DOWN FROM STRINGER 16R, LENGTH=1".  REPAIRED IAW EN -53-0322.  REPAIR ACCOMPLISHED IAW EVA 80571 ECRA 5300-05671 REV.  REMOVED RIVETS AS SHOWING IN FIGURE 1, PERFORMED OPEN HOLE HFEC INSPECTION OF THIS RIVETS HOLE & NO CRACKS OR OTHER DEFECTS WERE FOUND.  INSTALLED NEW RIVETS AT THE AREA.
